Strongly 2-perfect cycle systems and their quasigroups

Bryant, DE and OatesWilliams, S (1997) Strongly 2-perfect cycle systems and their quasigroups. Discrete Mathematics, 167 167-174. doi:10.1016/S0012-365X(96)00225-7

Author Bryant, DE
OatesWilliams, S
Title Strongly 2-perfect cycle systems and their quasigroups
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1997-01-01
Year available 1997
Sub-type Article (original research)
DOI 10.1016/S0012-365X(96)00225-7
Volume 167
Start page 167
End page 174
Total pages 8
Language eng
Abstract A recent result of Bryant and Lindner shows that the quasigroups arising from 2-perfect m-cycle systems form a variety only when m = 3, 5 and 7. Here we investigate the situation in the case where the distance two cycles are required to be in the original system.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:48:09 EST